Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An invariant of tangle cobordisms


Author: Mikhail Khovanov
Journal: Trans. Amer. Math. Soc. 358 (2006), 315-327
MSC (2000): Primary 57Q45
Published electronically: March 18, 2005
MathSciNet review: 2171235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a new invariant of tangle cobordisms. The invariant of a tangle is a complex of bimodules over certain rings, well-defined up to chain homotopy equivalence. The invariant of a tangle cobordism is a homomorphism between complexes of bimodules assigned to boundaries of the cobordism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57Q45

Retrieve articles in all journals with MSC (2000): 57Q45


Additional Information

Mikhail Khovanov
Affiliation: Department of Mathematics, University of California, One Shields Ave., Davis, California 95616
Email: mikhail@math.ucdavis.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03665-2
PII: S 0002-9947(05)03665-2
Received by editor(s): February 20, 2003
Received by editor(s) in revised form: March 1, 2004
Published electronically: March 18, 2005
Article copyright: © Copyright 2005 American Mathematical Society